# SDR COOSDR02044

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN - STA Y=1600-FLOOR BEAM UPPER CHORD CRACKED.
